# SDR AALA202107092029

- Difficulty date: July 6, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 20,387 hours, 7,819 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Sleeve
- Condition: Vibrates
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE LANDING GEAR SHIMMY AND VIBRATION DURING TAKEOFF AFTER ROTATION. REMOVED AND REPLACED NOSE LANDING GEAR LOWER TORQUE LINK (AALA202107095950) PER AMM 32-21-27. REMOVED AND REPLACED NOSE LANDING GEAR AXLE SLEEVE RIGHT (AALA202107092029) IAW AMM 32-41-12.
